# SDR UALA2013042602940

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 73,564 hours, 21,553 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ARCING AND FUMES FROM POWER BOX UNDER SEAT 20 DE.  ACCOMPLISHED CHECK OF PC OUTLET CHECKED OK REACTIVATED.
